Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

L-T AD Users experienced any "pooped out" effect?

(2 Posts)
ThatsNotYours Sun 21-Aug-11 21:14:43

I have experienced the "pooped out" effect on two SSRIs which are just not as effective for me as they used to be. Has anyone else experienced this? What did you do etc? Been taking ADs for several years (and not fussed about coming off them). 

GP has just switched me to the SNRI class (Efexor XL (venlafaxine)).
Thanks

Chocattack Mon 22-Aug-11 20:57:29

L-T??

Yes I've experienced it. I've then either stopped taking ads altogether (proper tapered reduction with gp knowledge) or took increased doses, followed by a switch to a different ad.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now